# SDR 03FDEA00904

- Difficulty date: June 18, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,970 hours, 24,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00606   CORROSION (C53-132-02-1) ON UPR SURFACE HORIZONTAL FLANGE BS 744, LBL 8,   WL 159 ABOVE DELTA BEAM FWD OF PANEL 3209L IN AIR CONDITIONING BEAY.    REMOVED CORROSION AREA 3 INCHES X 1 INCH X .021 INCH  FROM ORIGINAL .100 INCH  FOUND OUT OF LIMITS IAW SRM 53-10-1.  REPLACED STIFFENER ON UPPER SURFACE HORIZONTAL FLANGE BS 744, LBL 10 TO RBL 10, WL 159 ABOVE DELTA BEAM IAW SRM 51-10-1 AND 51-30-02, 51-30-04 AND 51-30-  5.
